Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 6

All articles in this issue are freely accessible.

On certain methods of Sturm and their application to the roots of Bessel’s functions
Maxime Bôcher.
Bull. Amer. Math. Soc. 3 (1897), 205-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On the transitive substitution groups whose orders are the products of three prime numbers
G. A. Miller.
Bull. Amer. Math. Soc. 3 (1897), 213-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557506
Note on the integration of a uniformly convergent series through an infinite interval
Thomas S. Fiske.
Bull. Amer. Math. Soc. 3 (1897), 223-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557507
Notes
Bull. Amer. Math. Soc. 3 (1897), 227-231
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 3 (1897), 231-234
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Ebene und räumliche Geometrie des Masses, by L. Huebner.
Reviewer: F. Morley
Bull. Amer. Math. Soc. 3 (1897), 225
Review information
Full-text PDF Free Access
The Scientific Papers of John Couch Adams., by W. G. Adams.
Reviewer: Ernest W. Brown
Bull. Amer. Math. Soc. 3 (1897), 225-227
Review information
Full-text PDF Free Access